# SDR AWXA200600350

- Difficulty date: February 19, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 23,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1594-1637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON SEAT TRACK AT STATIONS 1594,1608.5, 1625, 1637, AND LBL 45.5.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK.
